# SDR QXEA2017082100526

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 32,525 hours, 33,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE ON THE FORWARD LOWER PRESSURE BULKHEAD IN THE NLG WHEEL WELL AFT OF THE NLG STEERING HARNESS.  BLENDED AREA IAW SRM 53-10-19-02-01.  DURING INSPECTION,  FOUND A CRACK 5/8 INCH. CUT OUT DAMAGED AREA AND FABRICATED DOUBLER AND INSTALLED.
